# SDR UPS00431250

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Inop
- Location: Cargo Bay
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW PREFLIGHT FIRE WARNING LOWER AFT CARGO NO TEST.  DEFERRED AND C/W DMP.
